MathSciNet Relay Station
MathSciNet bibliographic data
MR1343692 (96k:54062) 54H05 (28A05)
Fremlin, D. H.; Johnson, R. A.; Wajch, E. Countable network weight and multiplication of Borel sets. Proc. Amer. Math. Soc. 124 (1996), no. 9, 2897–2903.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement